hrcak mascot   Srce   HID

Glasnik matematički, Vol. 42 No. 2, 2007.


Datum izdavanja: prosinca 2007.

Objavljen na Hrčku: 11. 12. 2007.
Sadržaj Puni tekst
A series of finite groups and related symmetric designs (str.257-272) engleskipdf 153 KB
Dieter Held, Mario-Osvin Pavčević, Marcel Schmidt
Izvorni znanstveni članak
 
On powers in shifted products (str.273-279) engleskipdf 101 KB
Katalin Gyarmati, Cameron L. Stewart
Izvorni znanstveni članak
 
On a diophantine equation related to a conjecture of Erdös and Graham (str.281-289) engleskipdf 113 KB
Florian Luca, P. G. Walsh
Izvorni znanstveni članak
 
On linear subspaces of Mn and their singular sets related to the characteristic map (str.291-299) engleskipdf 128 KB
Marcin Skrzynski
Izvorni znanstveni članak
 
The ideal theory in the quotients of semirings (str.301-308) engleskipdf 107 KB
Shahabaddin Ebrahimi Atani
Izvorni znanstveni članak
 
Orthogonality, saturation and shape (str.309-318) engleskipdf 129 KB
Luciano Stramaccia
Izvorni znanstveni članak
 
Alternate proofs of two characterization theorems of Miller and Janko on 2-groups, and some related results (str.319-343) engleskipdf 235 KB
Yakov Berkovich
Izvorni znanstveni članak
 
Cyclic subgroups of order 4 in finite 2-groups (str.345-355) engleskipdf 148 KB
Zvonimir Janko
Izvorni znanstveni članak
 
On a characterization of quasicyclic groups (str.357-362) engleskipdf 99 KB
Dabin Zheng, Yujie Ma, Heguo Liu
Izvorni znanstveni članak
 
Vectors and transfers in hexagonal quasigroup (str.363-373) engleskipdf 120 KB
Mea Bombardelli, Vladimir Volenec
Izvorni znanstveni članak
 
Quasilinear Dirichlet problem in a periodically perforated domain (str.375-388) engleskipdf 141 KB
L. Boukrim, A. Hakim, T. Mekkaoui
Izvorni znanstveni članak
 
Sequences of iterates of random-valued vector functions and continuous solutions of related equations (str.389-399) engleskipdf 134 KB
Rafal Kapica
Izvorni znanstveni članak
 
Morphisms of extensions of Hilbert C*-modules (str.401-409) engleskipdf 114 KB
Biserka Kolarec
Izvorni znanstveni članak
 
The spans of five star-like simple closed curves (str.411-425) engleskipdf 156 KB
Thelma West
Izvorni znanstveni članak
 
On the fixed point property for inverse limits of fans (str.427-431) engleskipdf 94 KB
Antonio Peláez
Izvorni znanstveni članak
 
Posjeta: 11.979 *